On the ◊ principle
Fundamenta Mathematicae, Tome 122 (1984) no. 2, pp. 149-157
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_122_2_149_157,
author = {Adam Pio{\l}unowicz},
title = {On the \ensuremath{\lozenge} principle},
journal = {Fundamenta Mathematicae},
pages = {149--157},
year = {1984},
volume = {122},
number = {2},
doi = {10.4064/fm-122-2-149-157},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-122-2-149-157/}
}
Adam Piołunowicz. On the ◊ principle. Fundamenta Mathematicae, Tome 122 (1984) no. 2, pp. 149-157. doi: 10.4064/fm-122-2-149-157
Cité par Sources :